Starshaped compact hypersurfaces with prescribed k-th mean curvature in hyperbolic space

Qinian Jin, Yanyan Li

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

In this paper we consider the problem of finding a star-shaped compact hypersurface with prescribed k-th mean curvature in hyperbolic space. Under some sufficient conditions, we obtain an existence result by establishing a priori estimates and using degree theory arguments.

Original languageEnglish (US)
Pages (from-to)367-377
Number of pages11
JournalDiscrete and Continuous Dynamical Systems
Volume15
Issue number2
DOIs
StatePublished - Jun 1 2006

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Keywords

  • A priori estimates
  • Hyperbolic space
  • K-th mean curvature

Fingerprint Dive into the research topics of 'Starshaped compact hypersurfaces with prescribed k-th mean curvature in hyperbolic space'. Together they form a unique fingerprint.

Cite this